The American Revolution Mohawk Valley Conference

June 9-12, 2022

Thursday, June 9, 2022 - Fulton-Montgomery CC - 2805 NY-67, Johnstown, NY 12095 - Parking Lots B & C

8:30 am - 4:00 pm	Bus Tour – DETAILS COMING SOON	

Friday, June 10, 2022 - Fulton-Montgomery CC - 2805 NY-67, Johnstown, NY 12095 Theater Visual Arts & Communications Building

1:00 pm - 1:15 pm	Opening Remarks
1:15 pm - 2:15 pm	James Kirby Martin - A Contagion of Violence: The Human Slaughter in Frontier New York: 1775-
	1783
2:15 pm - 2:30 pm	15 Minute Break
2:30 pm - 3:30 pm	Mark Edward Lender - John Brown's Raid on Fort Ticonderoga in September 1777
3:30 pm - 3:45 pm	15 Minute Break
3:45 pm - 4:45 pm	Ricardo A. Herrera - Feeding Washington's Army: Surviving the Valley Forge Winter of 1778
4:45 pm - 5:00 pm	15 Minute Break
5:00 pm - 6:00 pm	Fireside Chat with John "Jack" Buchanan and Guest Host Bruce M. Venter - Rice Kings, "Pack of
	Beggars", and Smelly Continentals Revolution in the Deep South with the Swamp Fox, the
	Gamecock, and other characters "Agile, Mobile, and Hostile"

Saturday, June 11, 2022 - Fulton-Montgomery CC - 2805 NY-67, Johnstown, NY 12095 Theater Visual Arts & Communications Building

8:15 am - 8:30 am	Opening Remarks
8:30 am - 9:30 am	Edward Lengel - Enigmatic Warrior: Light-Horse Harry Lee and the Southern Campaign
9:30 am - 9:45 am	Coffee Break
9:45 am - 10:45 am	William M. Fowler, Jr Samuel Adams and John Hancock: Two Different Boston Rebels Seeking
	the Same Outcome
10:45 am - 11:00 am	15 Minute Break
11:00 am - 12:00 pm	Eric H. Schnitzer - Brave and Gallant: Black and African American Military Men at Saratoga
12:00 pm - 1:00 pm	Lunch
1:00 pm - 1:30 pm	Author Book Signing
1:30 pm - 2:30 pm	Lindsay M. Chervinsky - Councils of War and the Cabinet: How the Revolutionary War Shaped
	the Presidency
2:30 pm - 2:45 pm	Coffee Break
2:45 pm - 3:45 pm	Craig Bruce Smith - The Interests of Our Dearest Country: Honor and the Continental Army
3:45 pm - 4:00 pm	15 Minute Break
4:00 pm - 5:00 pm	David Head - George Washington and a Very Mysterious Business: Tracking Down the
	Newburgh Conspiracy
5:00 pm	Closing Remarks - Please be back by 8:15 am - Sunday Morning

Sunday, June 12, 2022 - Fulton-Montgomery CC - 2805 NY-67, Johnstown, NY 12095 Theater Visual Arts & Communications Building

8:30 am - 8:45 am	Opening Remarks - Please Bring your own Coffee	
8:45 am - 9:45 am	stian McBurney - Dark Voyage: An American Privateer's War on Britain's African Slave	
	Trade	
9:45 am - 10:00 am	Coffee Break	
10:00 am - 11:00 am	Glenn F. Williams – Leadership from Both Sides During the Sullivan-Clinton Campaign of 1779	
11:00 am - 11:15 am	15 Minute Break	
11:15 am - 12:15 pm	Robert A. Selig - The Road to Yorktown: Moving the Army from Newport, Rhode Island to	
	Yorktown, Virginia	
12:15 pm	Closing Remarks	

Thank You for Attending the American Revolution Conference

Please Mark Your Calendars - 7th Annual Conference June 8 through June 11, 2023

Thank You to our Museum Sponsors/Supporters

